MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SYMPHONY OCT SYSTEM POLYAXIAL SCREW DIAMETER 4.0 ROD, 3.5X16MM 3.5 AND 4.0; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH SYMPHONY OCT SYSTEM POLYAXIAL SCREW DIAMETER 4.0 ROD, 3.5X16MM 3.5 AND 4.0; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 1020-35-116S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 during a posterior cervical decompression and fusion (c3-c6) treating opll, the self retaining inserter was stuck and could not pull out from the set screw when the c6 screw was inserted.When the inserter was pulled manually, the rod, set screw, and screw came off entirely while remaining attached.The surgeon proceeded with the procedure by inserting a new screw with an increased size as well as a new rod and set screw.The procedure was successfully completed with a surgical delay of thirty (30) minutes.The patient outcome was reported as stable.There is no further information available.This report is for one (1) symphony oct system polyaxial screw diameter 4.0 rod, 3.5x16mm 3.5 and 4.0.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Additional procode: nkg.Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: the dhr of product code: 102035116s, lot : 279998, was electronically reviewed and no non-conformance were observed during the manufacturing process.The product was released on: may 27, 2020.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYMPHONY OCT SYSTEM POLYAXIAL SCREW DIAMETER 4.0 ROD, 3.5X16MM 3.5 AND 4.0
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle 02400
SZ   02400
6103142063
MDR Report Key13019148
Report Number1526439-2021-02574
Device Sequence Number4963471
Product Code KWP
UDI-Device Identifier10705034524382
UDI-Public10705034524382
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number1020-35-116S
Device Catalogue Number102035116S
Device Lot Number279998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SET SCREW; TI 3.5X120 STR ROD; X15 SELF RETAINING INSERTER
Patient SexUnknown